RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 3, Pages 93–94 (Mi faa2274)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

A generalized Petrovskii inequality. II

V. M. Kharlamov


Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:3, 266–268

Bibliographic databases:

Received: 16.10.1974

Citation: V. M. Kharlamov, “A generalized Petrovskii inequality. II”, Funktsional. Anal. i Prilozhen., 9:3 (1975), 93–94; Funct. Anal. Appl., 9:3 (1975), 266–268

Citation in format AMSBIB
\Bibitem{Kha75}
\by V.~M.~Kharlamov
\paper A generalized Petrovskii inequality. II
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 3
\pages 93--94
\mathnet{http://mi.mathnet.ru/faa2274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=399502}
\zmath{https://zbmath.org/?q=an:0327.14018}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 3
\pages 266--268
\crossref{https://doi.org/10.1007/BF01075611}


Linking options:
  • http://mi.mathnet.ru/eng/faa2274
  • http://mi.mathnet.ru/eng/faa/v9/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Arnol'd, “Index of a singular point of a vector field, the Petrovskii–Oleinik inequality, and mixed hodge structures”, Funct. Anal. Appl., 12:1 (1978), 1–12  mathnet  crossref  mathscinet  zmath
    2. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Zvonilov, “Refinement of the Petrovskii–Arnol'd inequality for curves of odd degree”, Funct. Anal. Appl., 13:4 (1979), 262–268  mathnet  crossref  mathscinet  zmath
    4. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    5. V. N. Karpushkin, “Precise order bounds for the number of components of the complement of the zeros of harmonic polynomials”, Funct. Anal. Appl., 19:4 (1985), 295–299  mathnet  crossref  mathscinet  zmath  isi
    6. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:210
    Full text:68
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019